Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 192, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 19, 2020, 12:30 AM EST for Lamar County, Spalding County, Georgia. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2020, 12:30 AM EST (05:30 UTC)
- Expired
- Feb 19, 2020, 5:16 AM EST
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lamar County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Potato Creek at County Line Road near Orchard Hill (POTG1). The gauge peaked at 11.44 ft at Feb 19, 2020, 2:00 AM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02346310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
306 WGUS42 KFFC 190530 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1230 AM EST Wed Feb 19 2020 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Potato Creek near Orchard Hill affecting Lamar and Spalding Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC171-255-191929- /O.NEW.KFFC.FL.W.0192.200219T0530Z-000000T0000Z/ /POTG1.1.ER.200219T0515Z.200219T0515Z.000000T0000Z.UU/ 1230 AM EST Wed Feb 19 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for The Potato Creek near Orchard Hill. * From early this morning until further notice. * At 12 AM Wednesday the stage was 10.6 feet and rising. * Flood stage is 11 feet. * At 11 feet...Flood stage is reached. Minor flooding of woodlands...fields and pastures begin upstream and downstream from the gage on County Line Road. && LAT...LON 3322 8428 3322 8421 3310 8420 3310 8427 $$
1 follow-up statement
185 WGUS82 KFFC 191016 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 516 AM EST Wed Feb 19 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Potato Creek near Orchard Hill affecting Lamar and Spalding Counties GAC171-255-191046- /O.CAN.KFFC.FL.W.0192.000000T0000Z-200219T1016Z/ /POTG1.1.ER.200219T0515Z.200219T0700Z.200219T0835Z.UU/ 516 AM EST Wed Feb 19 2020 The Flood Warning is cancelled for The Potato Creek near Orchard Hill. * This takes effect immediately. * At 5 AM Wednesday the stage was 10.4 feet and falling. * Flood stage is 11 feet. * The creek will continue to fall. * At 11 feet...Flood stage is reached. Minor flooding of woodlands...fields and pastures begin upstream and downstream from the gage on County Line Road. && LAT...LON 3322 8428 3322 8421 3310 8420 3310 8427 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 18, 9:20 PM EST, 3 hours 10 minutes earlier.
Area forecast discussion, Feb 18, 9:20 PM EST, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 920 PM EST Tue Feb 18 2020 .UPDATE... Frontal boundary is currently across central AL with a warm front cross central GA. A wave of low pressure has developed along the front and will continue to push NE overnight. The front will slowly push southward overnight with widespread rainfall beginning to taper off around or just after 12Z for northern portions of GA. Have made some tweaks to the pops, as the hi-res models have played catch up all evening. Otherwise, no major changes. No changes to the Flash Flood Watch needed either. && PREV DISCUSSION... /Issued 325 PM EST Tue Feb 18 2020/ SHORT TERM /Tonight through Wednesday Night/... Current satellite loop shows showers and isolated thunderstorms moving east across the southeastern states. These storms are associated with a frontal boundary extending from the New england states to the TX/MX border. This boundary is expected to move slowly SE through GA and stall somewhere across south GA Wednesday evening. Precip is expected to continue across the area through the short term but they will tapper off a bit Wed afternoon especially across areas N of the Interstate 20 corridor. The main area of precip is across N GA but it will slide slowly south with the frontal movement over the next 24 to 36 hours. We have see 1 to 2 inches across areas south of an Atlanta to Augusta line with some isolated 3 inch amounts over the past 24 hours. With this boundary moving through the CWA we could see an additional 1 to 2 inches through Wednesday night. This is the main reason we have issued a Flash flood watch for portions of North and Central GA. There is some low CAPE developing this afternoon but shear params continue to remain limited. With this in mind we are still not expecting and strong to severe storms with this system. Temps still expected to stay a bit on the warm side tonight and Wednesday with lows in the 40s and 50s and highs in the 50s and 60s. slightly cooler air moves into N GA Wed night behind the frontal boundary with lows expected in the 30 and 40s. 01 LONG TERM /Thursday through Tuesday/... Same story, different day. Rounds of on and off rain provided by multiple frontal passages in combination with several upper level disturbances will move through the area within the long term period. Mid-level zonal flow with short-wave surface perturbations will bring a round of rain to the area ahead of an approaching cold front at the start of the forecast period on Thursday. As the trough digs in behind the front, there is the possibility of wintry mix across portions of north Georgia Thursday night, especially across the higher elevations. Some light accumulations cannot be ruled out and amounts could change closer to the event. The front should exit the CWA on Friday which will give a brief reprieve from the rain on Saturday with slight upper level ridging and a surface high building in over the SE. SW mid and upper level flow will return on Sunday evening with a surface low developing on Monday over the Great Plains region, with precipitation expected to return mid week ahead of another cold front. High temperatures will run 10-20 degrees below normal on Thursday through Sunday. Morgan AVIATION... 00Z Update... A few breaks in the IFR/LIFR around the ATL metro possible for the next couple of hours, but do expect CIGs to fill back into IFR by 03Z. Some patchy LIFR is possible. A cold front will move through overnight, and some improvement in CIGs is possible right around 12Z WED. Very light surface winds right now, with convection influencing some of the directions. Should be a switch over to the SW side by 02-03Z, with speeds of 5kt or less. Winds should switch around to the E late tomorrow as a wedge builds in. Thunder is possible for the next couple of hours. //ATL Confidence...00Z Update... Med confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 54 56 40 43 / 90 60 60 70 Atlanta 49 55 40 44 / 90 60 70 80 Blairsville 45 53 37 41 / 80 40 50 70 Cartersville 47 55 40 43 / 80 50 60 70 Columbus 58 63 45 48 / 90 70 80 90 Gainesville 50 54 39 42 / 90 60 50 70 Macon 60 63 42 45 / 90 70 80 90 Rome 47 54 41 43 / 70 50 60 70 Peachtree City 52 58 42 44 / 100 70 70 80 Vidalia 62 68 45 47 / 70 70 80 90 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday afternoon for the following zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll... Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta... Dawson...DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Jackson...Jasper...Jones...Lamar...Madison... Meriwether...Monroe...Morgan...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Troup...Upson...Walton...Warren...Wilkes. && SHORT TERM...NListemaa LONG TERM....Morgan AVIATION...NListemaa
Hazardous weather outlook, Feb 18, 9:11 PM EST, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 911 PM EST Tue Feb 18 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 911 PM EST Tue Feb 18 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Flash Flood Watch is in effect for portions of north and central Georgia through Wednesday afternoon. Heavy rain will be possible with ponding on roadways and some nuisance flooding, especially in low-lying or highly urbanized areas. There is also a slight chance of thunderstorms across parts of north and central Georgia today and tonight. Some storms could be strong to severe with the main threat being damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Periods of possible heavy rain could occur through Thursday. Please monitor forecast updates if there is an increased threat of flooding. Also, the interaction of some colder air could allow for some transition to light snow in parts of far northeast Georgia for Thursday evening. Some light accumulations cannot be ruled out so please monitor future updates. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Feb 18, 8:43 PM EST, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
843 PM EST Tue Feb 18 2020
GAZ052>054-056>058-066>068-070-190215-
Butts GA-Fayette GA-Lamar GA-Coweta GA-Troup GA-Heard GA-Spalding GA-
Meriwether GA-Pike GA-Henry GA-
843 PM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHEASTERN FAYETTE...
NORTHWESTERN LAMAR...SOUTHERN COWETA...TROUP...SOUTHERN HEARD...
SPALDING...NORTHERN MERIWETHER...NORTHERN PIKE AND SOUTHERN HENRY
COUNTIES UNTIL 915 PM EST...
At 842 PM EST...a line of strong thunderstorms was along a line
extending from Worthville to Abbottsford...and moving east at 25 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Griffin, McDonough, Jackson, Hampton, Locust Grove, Senoia,
Hogansville, Grantville, Luthersville, Flovilla, Brooks, Moreland,
Jenkinsburg, Williamson, Orchard Hill, Haralson, Woolsey, Sunny Side
and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3337 8439 3335 8435 3338 8435 3346 8395
3329 8383 3327 8383 3293 8517 3318 8525
TIME...MOT...LOC 0142Z 289DEG 21KT 3338 8392 3303 8519Special weather statement, Feb 18, 9:13 PM EST, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
913 PM EST Tue Feb 18 2020
GAZ052>054-056>059-066>068-070>072-190245-
Butts GA-Fayette GA-Monroe GA-Coweta GA-Troup GA-Jones GA-Heard GA-
Jasper GA-Meriwether GA-Pike GA-Henry GA-Lamar GA-Spalding GA-
913 PM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHERN FAYETTE...
NORTHERN MONROE...SOUTHEASTERN COWETA...TROUP...NORTHWESTERN JONES...
SOUTHERN HEARD...SOUTHWESTERN JASPER...MERIWETHER...PIKE...SOUTHERN
HENRY...LAMAR AND SPALDING COUNTIES UNTIL 945 PM EST...
At 913 PM EST...a line of strong thunderstorms was along a line
extending from near Flovilla to State Line Park...and moving
southeast at 30 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Griffin, Barnesville, Jackson, Zebulon, Greenville, Locust
Grove, Hogansville, Woodbury, Luthersville, Flovilla, Milner, Brooks,
Jenkinsburg, Molena, Williamson, Orchard Hill, Meansville, Haralson
and Aldora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3338 8388 3313 8358 3288 8519 3315 8524
TIME...MOT...LOC 0213Z 299DEG 27KT 3324 8383 3302 8520Special weather statement, Feb 18, 9:44 PM EST, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
944 PM EST Tue Feb 18 2020
GAZ056-058-059-067>072-190315-
Butts GA-Lamar GA-Monroe GA-Upson GA-Jones GA-Jasper GA-Spalding GA-
Meriwether GA-Pike GA-
944 PM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...LAMAR...NORTHERN
MONROE...NORTHERN UPSON...NORTHWESTERN JONES...SOUTHERN JASPER...
SOUTHERN SPALDING...MERIWETHER AND PIKE COUNTIES UNTIL 1015 PM EST...
At 944 PM EST...a line of strong thunderstorms was along a line
extending from Hillsboro to Odessadale...and moving east at 35 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Griffin, Thomaston, Barnesville, Jackson, Forsyth, Monticello,
Zebulon, Greenville, Woodbury, Luthersville, Flovilla, Milner, Warm
Springs, Molena, Williamson, Orchard Hill, Meansville, Aldora, Lone
Oak and Gay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3322 8451 3324 8450 3337 8354 3317 8355
3317 8353 3304 8352 3286 8475 3287 8484
3319 8485
TIME...MOT...LOC 0244Z 267DEG 32KT 3319 8367 3302 8481Special weather statement, Feb 18, 10:13 PM EST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1013 PM EST Tue Feb 18 2020
GAZ059-067>072-078-190345-
Harris GA-Lamar GA-Monroe GA-Upson GA-Jones GA-Jasper GA-
Meriwether GA-Pike GA-
1013 PM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...LAMAR...
MONROE...NORTHERN UPSON...NORTHWESTERN JONES...SOUTHERN JASPER...
SOUTHERN MERIWETHER AND SOUTHERN PIKE COUNTIES UNTIL 1045 PM EST...
At 1013 PM EST...a line of strong thunderstorms was along a line
extending from near Blountsville to Durand...and moving southeast at
15 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Thomaston, Barnesville, Forsyth, Gray, Zebulon, Greenville,
Manchester, Woodbury, Milner, Warm Springs, Molena, Meansville,
Aldora, Gay, Sunset Village, The Rock, F.d. Roosevelt State Park,
Bradley, Wayside and Atwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3307 8484 3317 8354 3301 8349 3283 8484
TIME...MOT...LOC 0313Z 295DEG 13KT 3311 8353 3292 8480Special weather statement, Feb 18, 10:46 PM EST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1046 PM EST Tue Feb 18 2020
GAZ067>071-078-079-089-190415-
Harris GA-Lamar GA-Monroe GA-Upson GA-Meriwether GA-Talbot GA-
Pike GA-Muscogee GA-
1046 PM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...LAMAR...WESTERN
MONROE...UPSON...SOUTHEASTERN MERIWETHER...NORTHWESTERN TALBOT...
SOUTHEASTERN PIKE AND NORTHWESTERN MUSCOGEE COUNTIES UNTIL 1115 PM
EST...
At 1045 PM EST...a line of strong thunderstorms was along a line
extending from Collier to Bartletts Ferry Dam...and moving east at 45
mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Thomaston, Barnesville, Forsyth, Hamilton, Manchester, Waverly Hall,
Warm Springs, Woodland, Yatesville, Aldora, Sunset Village, Lincoln
Park, The Rock, F.d. Roosevelt State Park, Atwater, Cataula, Flint
Hill, Sprewell Bluff State Park, Mountain Hill and Sunnyside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3272 8512 3320 8390 3296 8389 3258 8504
3271 8512
TIME...MOT...LOC 0345Z 249DEG 40KT 3306 8403 3265 8507Special weather statement, Feb 18, 11:31 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1131 PM EST Tue Feb 18 2020
GAZ052>054-056-058-059-066>068-070-071-190730-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Coweta GA-Troup GA-Heard GA-
Jasper GA-Spalding GA-Meriwether GA-Pike GA-
1131 PM EST Tue Feb 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...FAYETTE...LAMAR...
NORTHERN MONROE...COWETA...NORTHERN TROUP...HEARD...SOUTHERN
JASPER...SPALDING...MERIWETHER AND PIKE COUNTIES UNTIL 230 AM EST...
At 1128 PM EST...a line of strong thunderstorms was along a line
extending from near Clinton to Columbus Metropolitan Airport...and
moving southeast at 20 mph.
HAZARD...Heavy rain, nuisance flooding, and ponding on roadways.
IMPACT...Several of these areas have received 3-4 inches of rain
in the last 24 hours. Heavy rain may cause temporary
street flooding especially in poor drainage areas. Use
caution when driving
Some locations in the path of these storms include
Newnan, Griffin, Fayetteville, Barnesville, Jackson, Zebulon,
Franklin, Greenville, Peachtree City, Tyrone, Senoia, Hogansville,
Grantville, Woodbury, Luthersville, Flovilla, Milner, Brooks,
Centralhatchee and Moreland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3348 8460 3346 8440 3335 8439 3334 8415
3330 8411 3332 8405 3325 8355 3318 8355
3313 8381 3311 8380 3300 8418 3299 8449
3297 8451 3294 8486 3319 8486 3311 8523
3334 8528
TIME...MOT...LOC 0428Z 332DEG 18KT 3300 8359 3252 8494The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 7:15 PM EST | River Flood Warning | FFC | Forsyth | 13 hr |
| Feb 18, 7:18 PM EST | Special Weather Statement | FFC | Coweta, Heard | 27 min |
| Feb 18, 7:44 PM EST | Special Weather Statement | FFC | Coweta, Fayette, Henry | 31 min |
| Feb 18, 8:02 PM EST | River Flood Warning | FFC | Gwinnett | 18 hr |
| Feb 18, 8:12 PM EST | Special Weather Statement | FFC | Henry, Spalding | 33 min |
| Feb 18, 8:33 PM EST | River Flood Warning | FFC | Cobb | 3 hr |
| Feb 18, 8:43 PM EST | Special Weather Statement | FFC | Butts, Spalding, Troup | 32 min |
| Feb 18, 9:13 PM EST | Special Weather Statement | FFC | Butts, Lamar, Meriwether, Pike, Spalding, Troup | 32 min |
| Feb 18, 9:36 PM EST | River Flood Warning | FFC | Montgomery, Treutlen, Wheeler | 26 days |
| Feb 18, 9:38 PM EST | Flash Flood Warning | FFC | Troup | 6 hr |
| Feb 18, 9:39 PM EST | River Flood Warning | FFC | Gwinnett | 21 days |
| Feb 18, 9:44 PM EST | Special Weather Statement | FFC | Butts, Jasper, Lamar, Meriwether, Monroe, Pike and 1 more | 31 min |
| Feb 18, 10:02 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Feb 18, 10:13 PM EST | Special Weather Statement | FFC | Jones, Lamar, Meriwether, Monroe, Pike | 32 min |
| Feb 18, 10:19 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Feb 18, 10:46 PM EST | Special Weather Statement | FFC | Harris, Lamar, Monroe, Upson | 29 min |
| Feb 18, 11:31 PM EST | Special Weather Statement | FFC | Butts, Coweta, Fayette, Heard, Lamar, Meriwether and 2 more | 3 hr |
| Feb 18, 11:39 PM EST | River Flood Warning | FFC | Cherokee | 10 hr |
| Feb 18, 11:39 PM EST | River Flood Warning | FFC | Coweta | 21 days |
| Feb 18, 11:39 PM EST | River Flood Warning | FFC | Coweta, Fayette | 7 hr |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 4 days |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 10 hr |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 27 hr |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Fayette, Spalding | 61 hr |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 4 days |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 37 hr |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Newton, Rockdale | 54 hr |
| Feb 18, 11:57 PM EST | River Flood Warning | FFC | Barrow, Jackson | 11 hr |
| Feb 19, 12:20 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 26 hr |
| Feb 19, 12:20 AM EST | River Flood Warning | FFC | Jones | 21 days |
| Feb 19, 2:43 AM EST | River Flood Warning | FFC | Monroe | 30 hr |
| Feb 19, 3:11 AM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 34 hr |
| Feb 19, 3:21 AM EST | River Flood Warning | FFC | Heard | 21 hr |
| Feb 19, 10:49 AM EST | River Flood Warning | FFC | Bleckley, Pulaski | 21 days |
| Feb 19, 11:54 AM EST | River Flood Warning | FFC | Talbot, Upson | 51 hr |
| Feb 19, 12:20 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 3 days |
| Feb 19, 1:40 PM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 30 hr |
| Feb 19, 2:00 PM EST | Winter Weather Advisory | FFC | Dawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more | 30 hr |
| Feb 19, 5:36 PM EST | River Flood Warning | FFC | Jones, Monroe | 9 hr |
| Feb 19, 5:36 PM EST | River Flood Warning | FFC | Butts, Henry, Newton | 6 hr |
| Feb 19, 5:48 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 66 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.